MAUDE Adverse Event Report: NATUS MANUFACTURING LIMITED TECA ELITE DISPOSABLE MONOPOLAR NEEDLES

NATUS MANUFACTURING LIMITED TECA ELITE DISPOSABLE MONOPOLAR NEEDLES
Model Number 902-DMF25-S
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report: (ref complaint# (b)(4)).Part number 902-dmf25-s, lot# g2101g01 needles pulled away from the hub.Needles requested to be returned for evaluation.
 
Event or Problem Description
Needles pulled away from the hub.No patient injury.
 
Additional Manufacturer Narrative
Follow up report 001 (ref complaint# (b)(4)).Questionnaire was sent to the customer - waiting on customer's response.The associated cable has been requested back from the customer.There are no capa's related to this issue and no complaint trends have been identified.Per qms-004442 (corporate trending and analysis procedure) complaint histories are reviewed routinely per quality system requirements and any complaint trends are assessed and documented as part of these reviews.A complaint review has been completed for the last 12 months there are no other needle hub separation complaints bar the two events that are linked to the above sr number.A review of the associated risk document ((b)(4) rev.08 - risk analysis spreadsheet for teca monopolar elite needle electrodes) was carried out with risk id (b)(4) (cannula & pin assembly separates from outer colour cover) being identified as appropriate in this case.This risk has an assigned severity of 11, therefore risk rating is critical.However, there has been no patient injury in this case.A risk review is not required as this complaint does not describe a new failure mode or new harm and the existing hazard severity and/or probability of occurrence has not changed.There has been no patient injury in this case.
 
Event or Problem Description
Needles pulled away from the hub.No patient injury.
 
Event or Problem Description
Needles pulled away from the hub.No patient injury.
 
Additional Manufacturer Narrative
Follow up report 002 (ref complaint# (b)(4)).No customer returns received into gort.If returns are recieved, the complaint will be re-open to add the investigation details.There are no capa's related to this issue and no complaint trends have been identified.Per qms-004442 (corporate trending and analysis procedure) complaint histories are reviewed routinely per quality system requirements and any complaint trends are assessed and documented as part of these reviews.A complaint review has been completed for the last 12 months there are no other needle hub separation complaints bar the two events that are linked to the above sr number.A review of the associated risk document (doc-028320 rev.08 - risk analysis spreadsheet for teca monopolar elite needle electrodes) was carried out with risk id 6.8 (cannula & pin assembly separates from outer colour cover) being identified as appropriate in this case.This risk has an assigned severity of 11, therefore risk rating is critical.However, there has been no patient injury in this case.A risk review is not required as this complaint does not describe a new failure mode or new harm and the existing hazard severity and/or probability of occurrence has not changed.There has been no patient injury in this case.A device history record review was completed and no issues have been noted on wo226197 dhr review was completed.No issues were highlighted during the manufacture of the needle lot, no ncr's raised against the work order or any significant scrap issues reported.Therefore, a manufacturing defect with the needle lot/batch is unlikely.Service history review: this needles is a one time use device so there is no service history on this item.Faillure confirmed:no investigation result code : neuro sbu|hub separation closure rationale: complaint verified, being tracked as a trend.

Brand Name
TECA ELITE DISPOSABLE MONOPOLAR NEEDLES
Common Device Name
TECA ELITE DISPOSABLE MONOPOLAR NEEDLES
Manufacturer (Section D)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway h91pd92,
EI 
MDR Report Key11387044
Report Number3005581270-2021-00003
Device Sequence Number3483823
Product Code IKT
UDI-Device Identifier00382830017534
UDI-Public00382830017534
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111131
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number902-DMF25-S
Device Catalogue Number902-DMF25-S
Device Lot NumberG2101G01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer02/25/2021
02/25/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date03/26/2021
05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1